# SDR WX0A2016062073171

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 56,905 hours, 47,829 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  SINCE APU OPERATION WAS REQUIRED BY MEL, IT REMAINED RUNNING.  ENGINES WERE RETARDED IAW THE GRH.  THE LIGHT EXTINGUISHED WHEN THE RT ENGINE WAS RETARDED TO IDLE.  A LANDING WAS MADE WITH THE RT ENGINE AT IDLE.  CLEANED TAIL COMPARTMENT HIGH TEMP SENSORS IAW AMM 20-50-04 AND PERFORMED OPS CHECK IAW AMM 36-20-02.  OPS CHECK GOOD AT THIS TIME. C/W TAIL COMPARTMENT HIGH TEMP CHECK IAW TC 21-059-005 WITH FLIR CAMERA PNEUMATIC PRESSURE ABOVE 23 PSI.  NO DEFECTS NOTE AT THIS TIME.
